I know that before u get better u will get worse using accutane. Well I'm using 30mg/day I'm in the first mouth day 17 ,but my acne is so ,so much worse then it was when I started the treatment.. Will my IB heal.. I mean I can't even look in the mirror. Suggestions please? MALE , 15 , 155 pounds.
Acne is So Much Worse Day 17 on Accutane?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
Acne is worse on Accutane
Yes, this happens at the beginning. Stick with it; it's the only way it will work. I know it sucks, I know it seems awful, but it's the actual pores changing and there is no way around it. Don't stop the medication - stick with it! You can try some topical acne medications along with the Accutane for this time period - consult your prescribing doctor - but be sure not to overuse them, as your skin is already dry and irritated.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.